# SDR SWAA2021100514600

- Difficulty date: September 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 634BB FUEL TANK OPENING HOLE CUTOUT LOWER SURFACE AT RT WING ; 2021-393075 / [30] REPAIRED AREA CUT OUT OF ACCESS PANEL 634BB FUEL TANK OPENING HOLE CUTOUT LOWER SURFACE AT RT WING IAW B737-700 SRM REPAIR 1 ; 57-20-01-2R-1.
